Authors: Da Fonseca, Carlos
Stevanović, Dragan 
Title: Further properties of the second Zagreb index
Journal: Match
Volume: 72
Issue: 3
First page: 655
Last page: 668
Issue Date: 1-Jan-2014
Rank: M21
ISSN: 0340-6253
Abstract: 
We determine the maximum value of the second Zagreb index among graphs with given numbers of vertices, edges, minimum and maximum vertex degrees. As the extremal graphs may happen to be multigraphs, we, in addition, determine trees with the maximum value of the second Zagreb index among all trees with given number of vertices and maximum vertex degree. As an application of the latter result, we answer the question of Ashrafi, Do¡slíc and Hamzeh [MATCH Commun. Math. Comput. Chem. 65 (2011), 85-92] on the minimum values of Zagreb coindices over chemical trees.
Publisher: Faculty of Sciences, University of Kragujevac

Show full item record

SCOPUSTM   
Citations

44
checked on Oct 2, 2022

Page view(s)

10
checked on Oct 5, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.